# SDR UALA2012120707085

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 46,320 hours, 11,939 cycles
- Engine: Pwa PW4052
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Target
- Condition: Out Of Adjust
- Location: Fueling Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH CENTER FUEL PUMPS ON ON THE GROUND, PRESS LIGHTS FAIL TO COME ON WITH FUELING DOOR CLOSED.  FOUND FUELING DOOR TARGET SLIGHTLY OUT OF ALIGNMENT, ADJUSTED.  NOW OKAY.
